MAUDE Adverse Event Report: SYMMETRY SURGICAL INC SYMMETRY® CLAMP; CLAMP, CHOLANGIOGRAM

SYMMETRY SURGICAL INC SYMMETRY® CLAMP; CLAMP, CHOLANGIOGRAM
Model Number 91-5035
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device showed significant signs of use, instrument wore down due to normal wear and tear.
 
Event or Problem Description
Hospital had a cholangiogram forceps tip break during the surgical procedure.

Brand Name
SYMMETRY® CLAMP
Common Device Name
CLAMP, CHOLANGIOGRAM
Manufacturer (Section D)
SYMMETRY SURGICAL INC
3034 owen drive
antioch TN 37013
MDR Report Key7521805
Report Number3007208013-2018-00008
Device Sequence Number16380057
Product Code GEN
UDI-Device Identifier00887482129777
UDI-Public00887482129777
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 05/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number91-5035
Device Catalogue Number91-5035
Device Lot NumberBJ1114
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/17/2018
Initial Report FDA Received Date05/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1